# SDR AALA20100727TUL33

- Difficulty date: July 27, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 55,615 hours, 28,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOOR CUSP UNDER FORWARD GIRT BAR FITTING.  INSTALLED DOUBLER ON CUSP UNDER FORWARD GIRT BAR FITTING PER AARD 53-20-00-16.
